MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG PLEXA PROMRI S 65; ICD LEAD

BIOTRONIK SE & CO. KG PLEXA PROMRI S 65; ICD LEAD
Model Number 402266
Medical Device Problem Codes Low impedance (2285); Ambient Noise Problem (2877); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Combination product: yes.Biotronik submits this report to comply with fda regulations 21 cfr parts 4 and 803.Biotronik has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by biotronik, or its employees that the device, biotronik, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Biotronik will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The onset of noise on the right ventricular (rv) channel beginning (b)(6) 2026 was reported.Since that time, there has been a marked acute increase in short rv interval counts, along with noise evident on the rv channel during recorded episodes.Rv pacing impedance has triggered an alert for a low out-of-range value (<200 ohms).Additionally, rv sensing amplitude has shown a downward trend since late (b)(6).Trend data indicate that rv pacing thresholds and shock impedances remain stable and within normal limits.The lead currently remains implanted.
 
Additional Manufacturer Narrative
Combination product: yes.The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.

Brand Name
PLEXA PROMRI S 65
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
GM  12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key25461262
Report Number1028232-2026-02817
Device Sequence Number10450110
Product Code NVY
UDI-Device Identifier04035479140021
UDI-Public(01)04035479140021(17)210131
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model Number402266
Device Catalogue Number402266
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Supplement Date Received by Manufacturer06/17/2026
Initial Report FDA Received Date06/10/2026
Supplement Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale